CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations 期刊论文
计算数学英文版, 2019, 卷号: 037, 期号: 003, 页码: 297
Authors:  Jianfei Huang;  Yue Zhao;  Sadia Arshad;  Kuangying Li;  Yifa Tang
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:63/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 12, 页码: 2583-2596
Authors:  Chen WenXiong;  Yang MinBo;  Ding YanHeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homoclinic orbits  first order discrete Hamiltonian systems  super linear  critical points  
Convergence analysis of adaptive trust region methods 期刊论文
RAIRO-OPERATIONS RESEARCH, 2007, 卷号: 41, 期号: 1, 页码: 105-121
Authors:  Shi, Zhen-Jun;  Zhang, Xiang-Sun;  Shen, Jie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
adaptive trust region method  unconstrained optimization  global convergence  super-linear convergence  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Multiple solutions of Schrodinger equations with indefinite linear part and super or asymptotically linear terms 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 137-163
Authors:  Ding, YH;  Lee, C
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Schrodinger equation  indefinite  asymptotically linear  infinitely many solutions  
An adaptive conic trust-region method for unconstrained optimization 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2005, 卷号: 20, 期号: 6, 页码: 665-677
Authors:  Han, QM;  Sun, WY;  Han, JY;  Sampaio, RJB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
trust-region method  conic model  Quasi-Newton method  non-linear programming  self-adjust strategy  
A SUPER-LINEAR CONVERGENT GRADIENT PROJECTION TYPE ALGORITHM FOR LINEARLY CONSTRAINED PROBLEMS 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 1984, 卷号: 16, 期号: 3, 页码: 334-344
Authors:  WU, F
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30